# SDR ASAA0380778

- Difficulty date: November 19, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365851
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND FLOORBOARD AT STATION 541 TO 617 LBL 44 HAS TWO RIVETS PULLED THROUGH.  REPAIR IAW SRM.  (M)
